# SDR QXEA200400666

- Difficulty date: September 10, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 7,781 hours, 8,703 cycles
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0665
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 3,315 hours, 3,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2336 DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED, COMPLIED WITH CHECKLIST. NOTED THE SECOND IB LIGHT SEGMENT ON RT  WING NOT ILLUMINATING DURING CYCLE. MAINTENANCE REPLACED NR 2 DUCAL DISTRIBUTION VALVE IAW AMM 30-11-16, PAGES 401-408. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
